Department Mathematics and Information Technology
Organisational unit: Departments and Institutes
Research output
- 1983
- Published
On some questions concerning permanents of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62Research output: Contribution to journal › Article › Research › peer-review
- 1981
- Published
Analytic iteration and power roots
Reich, L. & Kräuter, A. R., 1981, In: Comptes rendus mathématiques de l'Académie des Sciences. 3, p. 247-250Research output: Contribution to journal › Article › Research › peer-review
- Published
Further connections between fractional and analytic iteration
Reich, L. & Kräuter, A. R., 1981, In: Comptes rendus mathématiques de l'Académie des Sciences. 3, p. 225-228Research output: Contribution to journal › Article › Research › peer-review
- Published
Roots and analytic iteration of formally biholomorphic mappings
Reich, L. & Kräuter, A. R., 1981, In: Comptes rendus mathématiques de l'Académie des Sciences. 3, p. 221-224Research output: Contribution to journal › Article › Research › peer-review
- 1980
- Published
Wurzeln und analytische Iteration formal-biholomorpher Abbildungen
Kräuter, A. R., 1980, In: Berichte der Mathematisch-Statistischen Sektion im Forschungszentrum Graz. 123, p. 1-79Research output: Contribution to journal › Article › Research › peer-review
- 1979
- Published
On the number of subgroups of given index in the modular group
Godsil, C., Imrich, W. & Razen, R., Dec 1979, In: Monatshefte für Mathematik. 87, 4, p. 273-280 8 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Tournaments with given regular group
Babai, L. & Imrich, W., Dec 1979, In: Aequationes mathematicae. 19, 1, p. 232-244 13 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On the connectivity of cayley graphs
Imrich, W., Jun 1979, In: Journal of Combinatorial Theory, Series B. 26, 3, p. 323-326 4 p.Research output: Contribution to journal › Article › Research › peer-review
- 1978
- Published
On the number of subgroups of given index in SL2(Z)
Imrich, W., Dec 1978, In: Archiv der Mathematik. 31, 1, p. 224-231 8 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Tournaments with given regular groups
Babai, L. & Imrich, W., Feb 1978, In: Aequationes mathematicae. 18, 1-2, 1 p.Research output: Contribution to journal › Article › Research › peer-review
- 1977
- Published
On finitely generated subgroups of free groups
Imrich, W., Dec 1977, In: Archiv der Mathematik. 28, 1, p. 21-24 4 p.Research output: Contribution to journal › Article › Research › peer-review
- 1976
- Published
On automorphism groups of Cayley graphs
Imrich, W. & Watkins, M. E., Sept 1976, In: Periodica Mathematica Hungarica. 7, 3-4, p. 243-258 16 p.Research output: Contribution to journal › Article › Research › peer-review
- 1975
- Published
Associative products of graphs
Imrich, W. & Izbicki, H., Dec 1975, In: Monatshefte für Mathematik. 80, 4, p. 277-281 5 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Eine Charakterisierung konvexer Mengen
Imrich, W. & Schnitzer, F., Dec 1975, In: Archiv der Mathematik. 26, 1, p. 322-326 5 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On graphs with regular groups
Imrich, W., Oct 1975, In: Journal of Combinatorial Theory, Series B. 19, 2, p. 174-180 7 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Sense preserving groups of polyhedral graphs
Babai, L. & Imrich, W., Mar 1975, In: Monatshefte für Mathematik. 79, 1, p. 1-2 2 p.Research output: Contribution to journal › Article › Research › peer-review
- 1974
- Published
On graphical regular representations of cyclic extensions of groups
Imrich, W. & Watkins, M. E., Dec 1974, In: Pacific journal of mathematics. 55, 2, p. 461-477 17 p.Research output: Contribution to journal › Article › Research › peer-review
- 1973
- Published
On groups of polyhedral graphs
Babai, L. & Imrich, W., May 1973, In: Discrete mathematics. 5, 1, p. 101-103 3 p.Research output: Contribution to journal › Article › Research › peer-review
- 1972
- Published
On products of graphs and regular groups
Imrich, W., Sept 1972, In: Israel journal of mathematics. 11, 3, p. 258-264 7 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Das lexikographische Produkt gerichteter Graphen
Dörfler, W. & Imrich, W., Feb 1972, In: Monatshefte für Mathematik. 76, 1, p. 21-30 10 p.Research output: Contribution to journal › Article › Research › peer-review
- 1971
- Published
Über das schwache kartesische Produkt von Graphen
Imrich, W., Aug 1971, In: Journal of Combinatorial Theory, Series B. 11, 1, p. 1-16 16 p.Research output: Contribution to journal › Article › Research › peer-review
- 1969
- Published
Über das lexikographische Produkt von Graphen
Imrich, W., Jul 1969, In: Archiv der Mathematik. 20, 3, p. 228-234 7 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Asymmetrische reguläre Graphen
Baron, G. & Imrich, W., Mar 1969, In: Acta Mathematica Academiae Scientiarum Hungaricae. 20, 1-2, p. 135-142 8 p.Research output: Contribution to journal › Article › Research › peer-review
- 1966
- Published
Charakterisierung von Gruppenklassen mit Hilfe der inversen Operation
Baron, G. & Imrich, W., Aug 1966, In: Monatshefte für Mathematik. 70.1966, 4, p. 289-298 10 p.Research output: Contribution to journal › Article › Research › peer-review
- 1800
- Published
Rough paths and Lévy processes As Perturbations of Differential Equations
Fahim, K., 1800Research output: Thesis › Doctoral Thesis